Reply to professor Fréchet's article
Pierpont, James
Bull. Amer. Math. Soc., Tome 23 (1916) no. 2, p. 298-302 / Harvested from Project Euclid
Publié le : 1916-03-15
Classification: 
@article{1183423544,
     author = {Pierpont, James},
     title = {Reply to professor Fr\'echet's article},
     journal = {Bull. Amer. Math. Soc.},
     volume = {23},
     number = {2},
     year = {1916},
     pages = { 298-302},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1183423544}
}
Pierpont, James. Reply to professor Fréchet's article. Bull. Amer. Math. Soc., Tome 23 (1916) no. 2, pp.  298-302. http://gdmltest.u-ga.fr/item/1183423544/